# SDR HCM2005F00000

- Difficulty date: July 22, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N193BH
- Make and model: Snias AS350B2
- Aircraft serial: 2894
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire Harness
- Part number: 0301057900
- Part serial: 3707B
- Condition: Intermittent
- Location: Chip Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED AN ENGINE CHIP LIGHT INDICATION.  HE CHOSE TO MAKE LANDING.  UPON INVESTIGATION BY THE MECHANIC, A SMALL SILVER OF METAL WAS FOUND.  THE PLUG WAS CLEANED.  THE SYSTEM WAS FLUSHED AND THE OIL FILTER WAS INSPECTED WITH NO EVIDENCE OF METAL AND REPLACED.  FOLLOWING GROUND RUN AFTER MAINTENANCE PRESENTED AN ADDITIONAL ENGINE CHIP LIGHT INDICATION WITH NO EVIDENCE OF METAL.  ENGINE CHIP PLUG WIRING HARNESS WAS REPLACED.  THE AIRCRAFT WAS GROUND RUN AND FLIGHT CHECKED WITH NO FURTHER INCIDENCE.  (K)
